# SDR CALA2018101502129

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 25,196 hours, 8,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20C AFT RED EEL LIGHT NOT SECURE. REPLACED AFT RED LIGHT ASSY 20C OPS CHECK OK INSPECTED LIGHT ASSY AT 20C.
